| Model Number |
N/A |
| Medical Device Problem Codes |
Loss of or Failure to Bond (1068); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
06/18/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: australia.H3: customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that a patient was revised due to tibial loosening approximately two years and two weeks post implantation.Attempts to obtain additional information have been made; however, no more information is available at this time.
Event or Problem Description
It was reported that a patient was revised approximately two years and two weeks post implantation due to tibial and femoral loosening.Attempts to obtain additional information have been made; however, no more information is available.
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.Updated: b4, b5, d2, d10, g1, g3, g6, h1, h2, and h11.Correction: d4; h4.D10- medical product.Femur trabecular metal (cr) standard porous.Item# 42502806801, lot# 64876044.
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.Updated: b4, b5, d2, g1, g3, g6, h1, h2, h3, h6, and h11.Visual examination of the provided pictures identified an explanted tibial plate, covered by patient's blood and tissue remaining, no further assessment can be made based on the picture.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: a left knee arthroplasty is present.There is extensive radiolucency along the tibial implant which is loose and slightly subsided medially.Femoral implant fit appears maintained.Overall impression: left knee arthroplasty with tibial implant loosening as noted.Device history record (dhr) was reviewed for deviations and/ or anomalies with no deviations / anomalies identified.A definitive root cause cannot be determined.This complaint is confirmed based on the radiographs assessment provided.If any further information is received which would change or alter any conclusions or information, a supplemental medwatch will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.